RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1297–1300 (Mi de2803)  

Short Communications

On the averaging method in Hilbert space for integrodifferential equations

R. Anvarov

V. I. Lenin Tashkent State University

Full text: PDF file (327 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 28.02.1973

Citation: R. Anvarov, “On the averaging method in Hilbert space for integrodifferential equations”, Differ. Uravn., 12:7 (1976), 1297–1300

Citation in format AMSBIB
\Bibitem{Anv76}
\by R.~Anvarov
\paper On the averaging method in Hilbert space for integrodifferential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1297--1300
\mathnet{http://mi.mathnet.ru/de2803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440145}
\zmath{https://zbmath.org/?q=an:0354.45015}


Linking options:
  • http://mi.mathnet.ru/eng/de2803
  • http://mi.mathnet.ru/eng/de/v12/i7/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020